MathSciNet Relay Station
MathSciNet bibliographic data
MR623355 14M12 (14C15)
Józefiak, T.; Lascoux, A.; Pragacz, P. Classes of determinantal varieties associated with symmetric and skew-symmetric matrices. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 45 (1981), no. 3, 662–673.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement